Factorials of infinite cardinals
Fundamenta Mathematicae, Tome 93 (1976) no. 3, pp. 185-195
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
John Dawson 1 ; Paul Howard 1
@article{10_4064_fm_93_3_185_195,
author = {John Dawson and Paul Howard},
title = {Factorials of infinite cardinals},
journal = {Fundamenta Mathematicae},
pages = {185--195},
year = {1976},
volume = {93},
number = {3},
doi = {10.4064/fm-93-3-185-195},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-93-3-185-195/}
}
John Dawson; Paul Howard. Factorials of infinite cardinals. Fundamenta Mathematicae, Tome 93 (1976) no. 3, pp. 185-195. doi: 10.4064/fm-93-3-185-195
Cité par Sources :